| Model Number |
02.07.0214SF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 february 2026.Lot 181095: (b)(4) items manufactured and released on 14-mar-2018.Expiration date: 27-mar-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient came in due to instability and the cause was a suspected loose implant.During the revision surgery, performed about 7 years and 2 months after the priamry surgery, it was discovered that the patient had sustained an mcl injury that was causing the instability.There was no fall or trauma given for the mcl injury.The surgeon did not address the mcl but upsized the poly (from 14mm to 20mm) to address the instability.